# SDR FDKA200704167

- Difficulty date: April 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,368 hours, 11,443 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 14576631621
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT FORMER ON THE LT LOWER ENGINE COWLING IS CHAFED BEYOND ALLOWABLE LIMITS.  THE DAMAGED FORMER WAS REMOVED AND REPLACED.
